Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the geometry of planes in a parabolic space of four dimensions


Author: Irving Stringham
Journal: Trans. Amer. Math. Soc. 2 (1901), 183-214
MSC: Primary 51N25
DOI: https://doi.org/10.1090/S0002-9947-1901-1500564-2
MathSciNet review: 1500564
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51N25

Retrieve articles in all journals with MSC: 51N25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1901-1500564-2
Article copyright: © Copyright 1901 American Mathematical Society